Journal of Symbolic Logic

Meeting of the Association for Symbolic Logic

James K. Feibleman, R. M. Smullyan, and R. L. Vaught

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 35, Issue 2 (1970), 352-363.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737223

JSTOR
links.jstor.org

Citation

Feibleman, James K.; Smullyan, R. M.; Vaught, R. L. Meeting of the Association for Symbolic Logic. J. Symbolic Logic 35 (1970), no. 2, 352--363. https://projecteuclid.org/euclid.jsl/1183737223


Export citation